Mariza Provata: 30-Year-Old Woman Develops Myocarditis After Her Second Pfizer COVID-19 Vaccine

The COVID World post date: October 4th, 2021

ATHENS, GREECE – A 30-year-old woman has developed myocarditis after her second Pfizer COVID-19 vaccine. Mariza Provata, a teacher, got the shot on September 28th. She immediately suffered multiple health problems. She was admitted to the intensive care unit two days later after being diagnosed with myocarditis. “The Pfizer vaccine sent me to the hospital,” said Mariza from her hospital bed.

Mariza felt severe discomfort just a few hours after the shot. She went to the hospital complaining about severe chest pain and shortness of breath. Doctors reassured her that everything was fine and she was sent home. She went back to the hospital the next day where she was examined by cardiologists. The 30-year-old was then diagnosed with myocarditis and admitted to the ICU of Alexandra Hospital.

Mariza took to social media and posted a video which has since then gone viral with 200.000 views on YouTube in less than 12 hours. She said: “I am with 10 people in the same ward and two of them have exactly the same what I have. Another girl my age and a slightly older man. What percentage is this? How do these statistics and percentages of the risks posed by the coronavirus and the vaccine come about? If the three of us had COVID-19, the place would have buzzed with news of us being treated. Now they (the media) don’t say anything….

She continued, “I went and got the vaccine on my own. I didn’t want to but I am a teacher and we are under pressure. Yes, by the state. The same state that will now put me on unpaid leave. Thank you!! I behaved responsibly as you wanted but you…”

Mariza’s message from her hospital bed:

Please support our ongoing work.

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x